# SDR R61A201405250726

- Difficulty date: May 25, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17043685001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT LAV TOILET BOWL MOUNTING BRACKET AND HARDWARE IS CORRODED.  MX R & R AFT LAV TOILET BOWL MOUNTING BRACKET AND HARDWARE IAW CMM 25-42-03, PN 170-43685-001 DOUBLER.
